RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 3, Pages 91–118 (Mi fpm1806)  

Weak error for the Euler scheme approximation of degenerate diffusions with nonsmooth coefficients

A. A. Kozhina

National Research University "Higher School of Economics", Moscow

Abstract: We study the weak error associated with the Euler scheme of Kolmogorov like degenerate diffusion processes with nonsmooth bounded coefficients. More precisely, we consider the case of Hölder continuous homogeneous coefficients.

Funding Agency Grant Number
Russian Science Foundation 17-11-01098


Full text: PDF file (273 kB)
References: PDF file   HTML file

UDC: 519.216.2

Citation: A. A. Kozhina, “Weak error for the Euler scheme approximation of degenerate diffusions with nonsmooth coefficients”, Fundam. Prikl. Mat., 22:3 (2018), 91–118

Citation in format AMSBIB
\Bibitem{Koz18}
\by A.~A.~Kozhina
\paper Weak error for the Euler scheme approximation of degenerate diffusions with nonsmooth coefficients
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 3
\pages 91--118
\mathnet{http://mi.mathnet.ru/fpm1806}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1806
  • http://mi.mathnet.ru/eng/fpm/v22/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:36
    Full text:14
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019